# SDR SABA011050

- Difficulty date: October 2, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N966AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 966
- Aircraft time: 14,076 hours, 20,932 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1349305A73
- Condition: Kinked
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5018 CLT TO OAJ ABORTED TAKEOFF, LEFT FUEL CAPTION LIGHT ILLUMINATING AT 70 KNOTS.  AIRCRAFT RETURNED TO GATE WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE MAIN FUEL SUPPLY LINE KINKED.  REMOVED AND REPLACED FUEL LINE, RUN, LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
